# SDR IPXA2024100917674

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,611 hours, 18,731 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 80380303
- Part serial: 489
- Condition: Intermittent
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG.3 FIRE IS INTERMITTENTLY WARNING 5 TIMES IN FLIGHT AND 1 TIME ON GROUND. R/R FDCU-3 IAW AMM 26-11-02-401. BITE OK. A/C IS OK FOR SERVIVE
